# SDR MASA200602341

- Difficulty date: September 24, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 11,529 hours, 9,462 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7244 DSM - PILOT REPORTED Y/D 2 INOP MESSAGE.  MX RESET THE SYSTEM.  NO FURTHER ACTION REQUIRED.
